# SDR CALA2024112702966

- Difficulty date: November 25, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N36472
- Make and model: Boeing 737924ER
- Aircraft serial: 31653
- Aircraft time: 36,246 hours, 12,891 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: 313A27522
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO.2 ENGINE AFT STRUT FAIRING CRACKED AT T/E INNER SURFACE REF AAR N/R 9917539 REMOVED AND REPLACED NO.2 ENG AFT STRUT FAIRING SKIN PANELS (T/E ASSY) PART NO.313A2752-2 AND 313A2752-3 REF B737 SRM 51-40-02-0G-0 AND DWG 313A2752 WORK ACCOMPLISHED BY V898225
